Table of Contents
Journal of Operators
Volume 2013, Article ID 324630, 7 pages
http://dx.doi.org/10.1155/2013/324630
Research Article

On Approximation by Algebraic Version of the Trigonometric Jackson Integrals in Weighted Integral Metric

Economic University of Varna, Boulevard. “Knyaz Boris I” 77, 9002 Varna, Bulgaria

Received 20 June 2013; Accepted 21 November 2013

Academic Editor: Hagen Neidhardt

Copyright © 2013 Teodora Zapryanova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Teodora Zapryanova, “On Approximation by Algebraic Version of the Trigonometric Jackson Integrals in Weighted Integral Metric,” Journal of Operators, vol. 2013, Article ID 324630, 7 pages, 2013. https://doi.org/10.1155/2013/324630.